# SDR DALA1149419014

- Difficulty date: August 20, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 44,944 hours, 35,953 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN BELOW FITTING STOP NR 5 OF ADT CARGO COMPT FWD SECTION.  REPAIRED PER SRM 52-05.
